MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM RT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-01-400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent a right cemented total knee arthroplasty to address osteoarthritis, end-stage, right knee, pain, and morbid obesity.Depuy components and cement x1 were utilized and there were no complications noted.The patella was resurfaced.On (b)(6) 2020 the patient underwent a revision right total knee arthroplasty, septic arthrosis, acute, secondary to hematogenous seeding from urinary infection.It was noted that prior to the revision the patient experienced pain, discomfort, and dysfunction.The tibial insert was revised.During the procedure it was noted that the components were well fixed, but the knee contained gross pus.This is captured in (b)(4).On (b)(6) 2020 the patient was receiving intravenous antibiotics status post i&d.Medical records from (b)(6) 2019 note that six weeks post right total knee arthroplasty with wound healing issue.It had delayed healing with draining.Doe: (b)(6) 2020.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
PFC SIG CR NPOR FEM RT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10102729
Report Number1818910-2020-12854
Device Sequence Number3082464
Product Code JWH
UDI-Device Identifier10603295074779
UDI-Public10603295074779
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-01-400
Device Catalogue Number196001400
Device Lot NumberJ41N37
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; DEPUY CMW 1 40G; PFC SIG CR NPOR FEM RT SZ 4N; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 4; UNKNOWN KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight108